# SDR A6WA200840155

- Difficulty date: February 29, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 16,561 hours, 14,522 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR AFT WEB CRACK ON 1ST AND 2ND STEP CORNER AREA.  REPAIRED IAW REO 601R-52-11-702 REV A.  (K)
